Faculty Directory

Photo

Fred Galvin

  • Professor
  • Office: 508 Snow Hall
  • Phone: (785) 864-3070
  • Fax: (785) 864-5255
  • E-Mail: bof@ku.edu

Research Interests

Selected Publications

  • Horn sentences, Ann. Math. Logic 1 (1970), 389-422.
  • Borel sets and Ramsey's theorem (with Karel Prikry), J. Symbolic Logic 38 (1973), 193-198.
  • Inequalities for cardinal powers (with András Hajnal), Ann. of Math. (2) 101 (1975), 491-498.
  • Generating countable sets of permutations, J. London Math. Soc. (2) 51 (1995), 230-242.
  • The list chromatic index of a bipartite multigraph, J. Combin. Theory Ser. B 63 (1995), 153-158.
  • A Čech function in ZFC (with Petr Simon), Fund. Math. 193 (2007), 181-188.